RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 272–274 (Mi dan33455)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

Nonselfintersecting curves on closed surfaces

V. I. Pupko

Moscow Engineering Building Institute

Full text: PDF file (456 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.76+513.81
Presented: L. S. Pontryagin
Received: 19.01.1967

Citation: V. I. Pupko, “Nonselfintersecting curves on closed surfaces”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 272–274

Citation in format AMSBIB
\Bibitem{Pup67}
\by V.~I.~Pupko
\paper Nonselfintersecting curves on closed surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 272--274
\mathnet{http://mi.mathnet.ru/dan33455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238295}
\zmath{https://zbmath.org/?q=an:0172.48802}


Linking options:
  • http://mi.mathnet.ru/eng/dan33455
  • http://mi.mathnet.ru/eng/dan/v177/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Plykin, “The topology of basis sets for Smale diffeomorphisms”, Math. USSR-Sb., 13:2 (1971), 297–307  mathnet  crossref  mathscinet  zmath
    2. S. Kh. Aranson, V. Z. Grines, “On some invariants of dynamical systems on two-dimensional manifolds (necessary and sufficient conditions for the topological equivalence of transitive dynamical systems)”, Math. USSR-Sb., 19:3 (1973), 365–393  mathnet  crossref  mathscinet  zmath
    3. S. Kh. Aranson, V. Z. Grines, “Topological classification of flows on closed two-dimensional manifolds”, Russian Math. Surveys, 41:1 (1986), 183–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. D. V. Anosov, “On the behavior in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. I”, Math. USSR-Izv., 30:1 (1988), 15–38  mathnet  crossref  mathscinet  zmath
    5. D. V. Anosov, “On the behavior in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. II”, Math. USSR-Izv., 32:3 (1989), 449–474  mathnet  crossref  mathscinet  zmath
    6. A. A. Glutsyuk, “Limit sets at infinity for liftings of non-self-intersecting curves on the torus to the plane”, Math. Notes, 64:5 (1998), 579–589  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. D. V. Anosov, “On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities”, Proc. Steklov Inst. Math., 224 (1999), 20–45  mathnet  mathscinet  zmath
    8. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    9. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    10. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019